MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.The customer is concerned with results obtained of e-5 and hi.The expected fasting blood glucose test result range is 300mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the living room.During the call on 05/15/2018, a back to back blood test was performed fasting by the customer and produced test results of e-5 using true metrix meter.The test strip lot manufacturer's expiration date is 07/25/2019 and open vial date is two weeks ago.The meter memory was reviewed for previous test result history: (b)(6).Customer calling states that the meter is giving the e-5 error.Customer run several test and she is only getting the e-5 error.Customer states that she then use her other meter and run a blood test and got 577mg/dl fasting.Customer also got a hi result on the meter.I explain to customer what the e-5 error means and why it may occur.Customer states that her normal glucose range is 300mg/dl fasting.Customer have been taking prednisone steroids and know that her glucose range is high.Customer is not having any symptoms at this time.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.The customer is concerned with results obtained of e-5 and hi.The expected fasting blood glucose test result range is 300mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the living room.During the call on 05/15/2018, a back to back blood test was performed fasting by the customer and produced test results of e-5 using true metrix meter.The test strip lot manufacturer's expiration date is 07/25/2019 and open vial date is two weeks ago.The meter memory was reviewed for previous test result history: result 1:hi, date: (b)(6) 2018, time:5:03pm, fasting; result 2:263mg/dl, date: (b)(6) 2018, time:12:11pm, fasting; result 3:337mg/dl, date: (b)(6) 2018, time:8:12pm, fasting; result 4:297mg/dl, date: (b)(6) 2018,time:1:32pm, fasting; result 5:358mg/dl, date: (b)(6) 2018, time:12:13pm, fasting.Customer calling states that the meter is giving the e-5 error.Customer run several test and she is only getting the e-5 error.Customer states that she then use her other meter and run a blood test and got 577mg/dl fasting.Customer also got a hi result on the meter.I explain to customer what the e-5 error means and why it may occur.Customer states that her normal glucose range is 300mg/dl fasting.Customer have been taking prednisone steroids and know that her glucose range is high.Customer is not having any symptoms at this time.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report #: (b)(4) returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi#: (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7578235
Report Number1000113657-2018-00623
Device Sequence Number19421838
Product Code NBW
UDI-Device Identifier00087701426520
UDI-Public(01)00087701426520
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 05/15/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY